# SDR SCNA95159

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 42D107A1
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE THE NR 3 ENGINE OIL QUANTITY BEGAN TO DECREASE.  THE ENGINE WAS SHUTDOWN, AND ALL INDICATIONS WERE NORMAL.  A LEAK WAS FOUND AT THE LOW OIL PRESSURE SWITCH AND THE UNION BELOW THE SWITCH.  THE SWITCH AND PACKINGS AT THE UNION WERE REPLACED, AND THE ENGINE LEAK CHECKED GOOD.
